# SDR AALA202404089812

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 65,614 hours, 38,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE RIGHT HAND OVERWING SLIDE MAINTENANCE FOUND THE NEW SLIDE UNSERVICABLE AND BAD FROM STOCK. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE AND THE BAD FROM STOCK SLIDE WILL BE SENT OUT FOR REPAIR.
